# SDR RAIA00507020

- Difficulty date: July 27, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- Aircraft time: 19,313 hours, 20,052 cycles
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: PC125123B
- Part serial: 5868
- Condition: Failed
- Location: Left
- Part time: 17,016 hours, 17,693 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 5437- STL- LT INVERTER FAIL LIGHT ILLUMINATED. REPLACED THE LT STATIC INVERTER. OPS CHECKED GOOD.
